Journal article icon

Journal article

PERFECT ISOMETRIES IN ABELIAN-DEFECT BLOCKS OF SYMMETRICAL AND SPORADIC GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jabr.1994.1248

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF ALGEBRA
Volume:
168
Issue:
2
Pages:
648-694
Publication date:
1994-09-01
DOI:
ISSN:
0021-8693
URN:
uuid:cffcc099-a57f-442a-b6fa-484e215541cf
Source identifiers:
28856
Local pid:
pubs:28856

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP